# SDR QXEA2013020100251

- Difficulty date: February 1, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: 29 Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 29S HAS CORROSION STA X-39 TO X1.0. REMOVED Z-CHANNEL IAW SRM 51-42-05-02-01, Z-CHANNEL FOUND TO BE OUT OF LIMITS IAW SRM 53-10-33-00-01.  NO FURTHER CORROSION FOUND ON STRINGER, LIMITED TO Z-CHANNEL ONLY.   MATCH DRILLED NEW Z-CHANNEL IAW 51-40-07-02-01. INSTALLED NEW Z-CHANNEL IAW SRM 51-42-05-02-01.  APPLIED TOP COAT IAW SRM 51-25-15-02-01.
